Open Access
Translator Disclaimer
Fall 2001 Solution of a Class of Complex Vector Linear Functional Equations
Ice B. Risteski
Missouri J. Math. Sci. 13(3): 195-203 (Fall 2001). DOI: 10.35834/2001/1303195

Abstract

In this paper a class of complex vector linear functional equations is solved in the general case, so that the results obtained generalize the results given in [1].

Citation

Download Citation

Ice B. Risteski. "Solution of a Class of Complex Vector Linear Functional Equations." Missouri J. Math. Sci. 13 (3) 195 - 203, Fall 2001. https://doi.org/10.35834/2001/1303195

Information

Published: Fall 2001
First available in Project Euclid: 8 October 2019

zbMATH: 1031.39019
MathSciNet: MR1857309
Digital Object Identifier: 10.35834/2001/1303195

Rights: Copyright © 2001 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.13 • No. 3 • Fall 2001
Back to Top